# SDR AALA201804029009

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 52,481 hours, 25,984 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1965023
- Part serial: 10288R0000
- Condition: Delaminated
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 WINDOW WAS FOUND DELAMINATED,  3 INCHES. REPLACED THE L1 WINDOW IAW AMM 56-10-01,  LEAK CHECKED GOOD.
